# SDR ABXA000379

- Difficulty date: July 11, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N907AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47203
- Aircraft time: 53,015 hours, 54,881 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 99579617
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE WEB, FORWARD OF AILERON, CRACKED APPROXIMATELY TWO INCHES FROM OUTBOARD EDGE.
